Pfizer-BionTech Vaccine Caused Tinnitus Management (Case Report – Oxford Academic)
In this case report from Taiwan a woman with Pfizer-Biontech vaccine caused tinnitus is managed successfully with repeated transcranial magnetic stimulation. Let’s review.
If you like this content and want more, I am doing a special lifetime membership offer. Click here:
Want to support this work?:
Buy me a coffee 🙂 https://www.buymeacoffee.com/DrMobeenSyed
Become my patron: https://www.patreon.com/mobeensyed?fan_landing=true
My substack: https://mobeensyedmd.substack.com/
#drbeen #koolbeens #COVID
This video is not intended to provide assessment, diagnosis, treatment, or medical advice; it also does not constitute provision of healthcare services. The content provided in this video is for informational and educational purposes only.
Please consult with a physician or healthcare professional regarding any medical or mental health related diagnosis or treatment. No information in this video should ever be considered as a substitute for advice from a healthcare professional.
URL list from Thursday, May. 26 2022
About | QJM: An International Journal of Medicine | Oxford Academic
Pfizer–BioNTech COVID-19 vaccine-associated tinnitus and treatment with transcranial magnetic stimulation | QJM: An International Journal of Medicine | Oxford Academic
Transcranial magnetic stimulation – Wikipedia
Female Complete Anatomy | BioDigital Human Platform
HumanAntiGravitySuit: MORE ABOUT DORSOLATERAL PREFRONTAL CORTEX
What Is an Audiogram and How To Read It – hear.com